RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 2017–2018 (Mi de6380)  

Short Communications

Passage from an equation of the Fuchsian class to a system of the Fuchsian class

A. S. Yarskii

Moscow Automobile and Road Institute

Full text: PDF file (271 kB)

Bibliographic databases:
UDC: 517.925
Received: 22.10.1985

Citation: A. S. Yarskii, “Passage from an equation of the Fuchsian class to a system of the Fuchsian class”, Differ. Uravn., 23:11 (1987), 2017–2018

Citation in format AMSBIB
\Bibitem{Yar87}
\by A.~S.~Yarskii
\paper Passage from an equation of the Fuchsian class to a system of the Fuchsian class
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 2017--2018
\mathnet{http://mi.mathnet.ru/de6380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928257}
\zmath{https://zbmath.org/?q=an:0659.34006}


Linking options:
  • http://mi.mathnet.ru/eng/de6380
  • http://mi.mathnet.ru/eng/de/v23/i11/p2017

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019